Log in
High Blood Pressure Support
1,555 members379 posts

Lowered dose advice.

Been on bisoprolol since September was up to 10 mg at one point. Anyway after I couldn’t feel my nose doctor told me to stop but I couldn’t do it.managed one day before bp shot up. I was one day on 2.5 mg by this point after being on 7.5 mg for ages

So we agreed to 2.5 mg a day it seem great no side effects etc. Suddenly Saturday my stomach swelled (seems with gases petic liquid helped ) and I couldn’t breath breath

Anyway stuck with it as it seem to fad went to bed that night and last night. Took some palpitations but passed quick enough.

With heavy pain in stomach more petic liquid/ massive noise at my liver knocked me out as the chest pains began. My pain starts at liver then moves up and left. Anyway woke up early this morning heart absolutely racing I took my bisoprolol and seem to fall asleep. Can’t seem to lie on my side, last few days. Woke up again with what felt like my heart had flu ache.

Extremely dizzy for days. In fact was before the drop. That’s why we dropped it.

3 Replies
oldestnewest

Wow - That is all totally scary... It sounds good that you dropped it...

Reply

According to gp it’s bad stomach issues and gas. I nearly hit the roof when she touch my upper stomach. Anyway I looked at her, as if she had lost the plot. How can gas cause palpitations etc. But according to dr google it can. It’s something to do with vagus nerve. It can cause a whole heap of problems. But we wait and see

Reply

Best wishes getting it straight and gentle hugs

Reply

You may also like...